Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 48, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 2, 2013, 2:29 PM CDT for Sangamon County, Illinois. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2013, 2:29 PM CDT (19:29 UTC)
- Expired
- Jun 3, 2013, 9:29 AM CDT
- In force
- 19 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Riverton (RVTI2). The gauge peaked at 23.48 ft at Jun 2, 2013, 8:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 23 ft
- Moderate stage
- 26 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05576500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
550
WGUS43 KILX 021929
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
229 PM CDT SUN JUN 2 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC167-030929-
/O.NEW.KILX.FL.W.0048.130602T1929Z-130603T2230Z/
/RVTI2.1.ER.130602T1833Z.130603T0600Z.130603T1630Z.NO/
229 PM CDT SUN JUN 2 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER AT RIVERTON.
* UNTIL MONDAY AFTERNOON.
* AT 145 PM SUNDAY THE STAGE WAS 23.0 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
RIVERTON 23 23.0 SUN 2 PM 23.3 21.2 19.9
$$
ILC129-030929-
/O.NEW.KILX.FL.W.0049.130603T1930Z-130606T1930Z/
/PETI2.1.ER.130603T1930Z.130605T0600Z.130606T1330Z.NO/
229 PM CDT SUN JUN 2 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER AT PETERSBURG.
* FROM MONDAY AFTERNOON TO THURSDAY AFTERNOON.
* AT 115 PM SUNDAY THE STAGE WAS 21.1 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 23.8 FEET BY EARLY WEDNESDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 23.0 FEET...EXTENSIVE AGRICULTURAL AND LOWLAND FLOODING
OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
PETERSBURG 23 21.1 SUN 1 PM 22.5 23.6 23.8
$$
BARNES2 follow-up statements
013
WGUS83 KILX 030236
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
936 PM CDT SUN JUN 2 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD
COUNTIES
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-031636-
/O.EXT.KILX.FL.W.0045.000000T0000Z-130605T0000Z/
/MNTI2.1.ER.130602T2315Z.130603T1800Z.130604T1800Z.NO/
936 PM CDT SUN JUN 2 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL TUESDAY EVENING.
* AT 845 PM SUNDAY THE STAGE WAS 13.0 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
MONTICELLO 13 13.0 SUN 9 PM 13.2 13.2 12.5
$$
ILC167-031636-
/O.EXT.KILX.FL.W.0048.000000T0000Z-130604T0359Z/
/RVTI2.1.ER.130602T1833Z.130603T1200Z.130603T2159Z.NO/
936 PM CDT SUN JUN 2 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT RIVERTON.
* UNTIL MONDAY EVENING.
* AT 845 PM SUNDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
RIVERTON 23 23.1 SUN 9 PM 23.3 21.9 20.5
$$
ILC129-031636-
/O.EXT.KILX.FL.W.0049.130603T1930Z-130606T2159Z/
/PETI2.1.ER.130603T1930Z.130605T0600Z.130606T1559Z.NO/
936 PM CDT SUN JUN 2 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* FROM MONDAY AFTERNOON TO THURSDAY AFTERNOON.
* AT 915 PM SUNDAY THE STAGE WAS 21.8 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 23.8 FEET BY EARLY WEDNESDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 23.0 FEET...EXTENSIVE AGRICULTURAL AND LOWLAND FLOODING
OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
PETERSBURG 23 21.8 SUN 9 PM 22.5 23.6 23.8
$$
ILC017-125-129-031636-
/O.EXT.KILX.FL.W.0046.000000T0000Z-130606T1500Z/
/OKFI2.1.ER.130601T2145Z.130603T1800Z.130606T0900Z.NO/
936 PM CDT SUN JUN 2 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR OAKFORD.
* UNTIL THURSDAY MORNING.
* AT 845 PM SUNDAY THE STAGE WAS 471.6 FEET.
* FLOOD STAGE IS 471.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 471.9 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
THURSDAY MORNING.
* IMPACT...AT 471.0 FEET...FLOODING BEGINS TO AGRICULTURAL AREAS NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
OAKFORD 471 471.6 SUN 9 PM 471.8 471.8 471.4
$$
ILC017-125-031636-
/O.EXT.KILX.FL.W.0040.000000T0000Z-130609T0159Z/
/CDLI2.2.ER.130603T0122Z.130603T1200Z.130608T1959Z.UU/
936 PM CDT SUN JUN 2 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL SATURDAY EVENING.
* AT 900 PM SUNDAY THE STAGE WAS 458.9 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 459.0 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
CHANDLERVILLE 457 458.9 SUN 9 PM 459.0 459.0 458.8
$$643
WGUS83 KILX 031429
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
929 AM CDT MON JUN 3 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC167-031459-
/O.CAN.KILX.FL.W.0048.000000T0000Z-130604T0359Z/
/RVTI2.1.ER.130602T1833Z.130603T0130Z.130603T0819Z.NO/
929 AM CDT MON JUN 3 2013
THE FLOOD WARNING IS CANCELLED FOR
THE SANGAMON RIVER AT RIVERTON.
* AT 9 AM MONDAY THE STAGE WAS 22.8 FEET.
* FLOOD STAGE IS 23 FEET.
* FELL BELOW FLOOD STAGE AT 330 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 21.5 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
SANGAMON RIVER
RIVERTON 23 22.8 MON 9 AM 21.5 20.3 19.4
$$
07What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 2, 2:16 PM CDT, 13 minutes earlier.
Area forecast discussion, Jun 2, 2:16 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 216 PM CDT SUN JUN 2 2013 .DISCUSSION... ISSUED 205 PM CDT SUN JUN 2 2013 WIDESPREAD CLOUD COVER AND ISOLATED SHOWERS MAKING FOR A RATHER GLOOMY EARLY JUNE DAY OVER CENTRAL ILLINOIS. LATEST SURFACE MAP INDICATES THE COLD FRONT THAT PUSHED ACRS THE AREA LAST EVENING HAS SHIFTED WELL OFF TO OUR SOUTHEAST EARLY THIS AFTERNOON. MEANWHILE...A LAKE ENHANCED BOUNDARY WAS STRETCHING FROM NW INDIANA WEST-SOUTHWEST TO SOUTH OF KANKAKEE TO JUST NORTH OF PONTIAC...WITH TEMPERATURES NORTH OF THE BOUNDARY MOSTLY IN THE LOW TO MID 50S...WHILE READINGS IN OUR AREA WERE MOSTLY IN THE 60S. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT A COUPLE OF QUIET DAYS WILL BE FOLLOWED BY A RENEWED THREAT FOR SHOWERS AND THUNDERSTORMS STARTING LATE TUESDAY NIGHT IN THE WEST...AND OVER THE ENTIRE AREA WEDNESDAY AND BEYOND. MAIN FORECAST CHALLENGE THIS PERIOD WILL BE WITH COVERAGE OF CLOUDS ACRS THE AREA TONIGHT AND THEN TIMING OF THE NEXT BATCH OF RAIN LATE TUESDAY NIGHT...ESPECIALLY ACRS THE WEST. NAM-WRF AND THE HIGH RES RAPID REFRESH FORECAST SOUNDINGS A BIT MORE PESSIMISTIC WITH THE IDEA OF CLEARING ACRS OUR AREA OVERNIGHT. VISIBLE SATELLITE TRENDS SUGGEST THE CU FIELD MORE CELLULAR IN NATURE TO OUR NORTH WITH THE AREA DRIFTING SOUTH...SO WILL TRY TO COMPROMISE WITH THE IDEA OF CLEARING OVERNIGHT. AREAS TO THE NORTH WILL SEE SOME PARTIAL CLEARING...WHILE OUR SOUTH WILL REMAIN MOSTLY CLOUDY THRU THE NIGHT. AS A RESULT...OUR COOLEST TEMPS WILL BE ACRS THE NORTH...WITH THE NUMBERS BUMPED UP JUST ABOVE GUID VALUES ACROSS THE SOUTH. HIGH PRESSURE WILL DRIFT INTO THE MIDWEST FOR MONDAY AND MONDAY NIGHT WITH FORECAST SOUNDINGS SUGGESTING A QUICK DEVELOPMENT OF CU (THAT IS ASSUMING WE CAN SCATTER OUT THE CLOUDS TONIGHT OVER THE NORTH AND CLEAR OUT MONDAY MORNING IN THE SOUTH). OTHERWISE... THE WEATHER SHOULD BE TRANQUIL INTO TUESDAY EVENING AS THE HIGH DOMINATES OUR AREA. TEMPERATURES ON MONDAY A BIT TRICKY WITH GUID SUGGESTING QUITE A BIT OF CUMULUS DEVELOPING ACRS THE WEST KEEPING HIGHS MOSTLY IN THE 60S. THIS MAY ALSO BE SOME OF THE MODELS HANGING ON TO THE CLOUDS INTO MONDAY...BUT FOR NOW...WILL CONTINUE TO GO WITH SOME CLEARING ACRS THE NORTH LATER THIS EVENING AND SOME DECREASE IN CLOUD COVER OVER THE SOUTH MONDAY MORNING. AFTER A RELATIVELY COOL NIGHT AGAIN MONDAY NIGHT AS THE CENTER OF THE FAIR WEATHER SYSTEM WILL BE SLOW TO MOVE OFF WITH SOME AREAS SEEING UPEPR 40S AGAIN FOR EARLY MORNING LOWS. THE NEXT SHORTWAVE AND ASSOCIATED SURFACE SYSTEM WILL BE DEVELOPING TO OUR WEST ON TUESDAY PRODUCING SOME SHOWERS AND THUNDERSTORMS ACRS THE PLAINS. SOME OF THE SHOWER ACTIVITY MAY GET INTO OUR WEST TUESDAY NIGHT WITH THE BEST CHANCES FOR SHOWERS AND STORMS WEDNESDAY INTO WEDNESDAY NIGHT AS THE 500 MB TROF SLOWLY PROGRESSES ACRS THE REGION. LONG TERM...THURSDAY THROUGH SUNDAY VERY UNSUMMER LIKE PATTERN ACROSS THE MIDWEST DURING THIS PERIOD AS THE UPPER WAVE THAT AFFECTS OUR AREA WEDNESDAY INTO THURSDAY WILL SHIFT OFF TO OUR EAST WHILE ANOTHER SHORTWAVE EDGES EAST ACRS THE NORTHERN ROCKIES LATE FRIDAY AND SATURDAY. THIS WILL CONTINUE TO BRING BELOW NORMAL HEIGHTS OVER THE REGION KEEPING TEMPERATURES BELOW NORMAL FOR THIS TIME OF YEAR. RAIN CHANCES WILL INCREASE AGAIN LATE SATURDAY NIGHT OR SUNDAY IN ADVANCE OF THE SLOW MOVING UPPER WAVE. QUITE A BIT OF MODEL VARIABILITY WITH RESPECT TO NEXT WEEKENDS SYSTEM WITH THE GFS THE MOST AGGRESSIVE IN DIGGING THE CLOSED 500 MB LOW SE INTO THE UPPER LAKES...WHILE THE 12Z ECMWF WAS MUCH FLATTER WITH THE 500 MB FLOW ACRS THE UPPER MIDWEST AS IT TAKES THE OPEN WAVE MAINLY ACRS SOUTHERN CANADA. AS A RESULT...WILL KEEP ANY POPS ON THE LOW SIDE LATE SATURDAY NIGHT ACRS THE WEST HALF AND THEN BRING IN THE BETTER RAIN CHANCES ON SUNDAY AHEAD OF THE UPPER WAVE. SMITH && .AVIATION... ISSUED 1254 PM CDT SUN JUN 2 2013 LOW CONFIDENCE AVIATION FORECAST TODAY...DUE TO QUESTIONS SURROUNDING TIMING OF POTENTIAL CLEARING TONIGHT. CURRENT SATELLITE AND AREA OBSERVATIONS SHOW A WIDESPREAD BLANKET OF MVFR CEILINGS ACROSS THE REGION...WITH CLOSEST APPRECIABLE CLEARING LOCATED WELL TO THE NORTHWEST OVER NORTHERN IOWA. LOW-LEVEL FLOW CONTINUES TO SLOWLY ADVECT THE CLOUD SHIELD SOUTHEASTWARD...HOWEVER WINDS ARE EXPECTED TO BECOME LIGHT/VARIABLE OVERNIGHT...SLOWING THE EXIT OF THE CLOUDS. BOTH NAM AND GFS FORECAST SOUNDINGS HANG ON TO A SATURATED LAYER BETWEEN 2500 AND 3500FT THROUGH MONDAY MORNING...SUGGESTING CLOUDS MAY HOLD FIRM THROUGH THE NIGHT. MEANWHILE...HRRR CEILING FORECAST SHOWS CLOUDS DISSIPATING AT THE TAF SITES...BUT REMAINING IN PLACE FURTHER SOUTH ACROSS THE S/SE KILX CWA AS WINDS BECOME LIGHT AND/OR VEER TO E/NE. GIVEN HRRR FORECAST AND THE APPEARANCE THAT MUCH OF THE UPSTREAM CLOUD COVER ACROSS IOWA IS DIURNAL/CELLULAR...HAVE SCATTERED CEILINGS AT THE CENTRAL ILLINOIS TERMINALS BETWEEN 03Z AND 06Z. IF PARTIAL CLEARING DOES INDEED OCCUR TONIGHT...IT WILL SHORT-LIVED...AS HIGHLY NEGATIVE CU-RULE SUGGESTS BKN CEILINGS DEVELOPING AGAIN BY LATE MONDAY MORNING THROUGH THE AFTERNOON. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ILZ051. &&
Hazardous weather outlook, Jun 2, 11:24 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1124 AM CDT SUN JUN 2 2013 ILZ027>031-036-037-040-041-047>050-031100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 1124 AM CDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NEXT APPROACHING STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS TO THE AREA TUESDAY NIGHT THROUGH THURSDAY. FLOODING WILL SUBSIDE ALONG THE MACKINAW AND SPOON RIVERS BY TUESDAY...BUT WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-052>057-061-031100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MOULTRIE-PIATT-SHELBY-VERMILION- 1124 AM CDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NEXT APPROACHING STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS TO THE AREA WEDNESDAY INTO THURSDAY. FLOODING WILL SUBSIDE ALONG MUCH OF THE SANGAMON RIVER FROM MONTICELLO TO OAKFORD BY WEDNESDAY...BUT WILL CONTINUE DOWNSTREAM AT CHANDLERVILLE THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ051-031100- SANGAMON- 1124 AM CDT SUN JUN 2 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT DUE TO WATER RELEASE FROM LAKE SPRINGFIELD...FLASH FLOODING WILL BE POSSIBLE ALONG SUGAR CREEK DOWNSTREAM FROM THE SPAULDING DAM TODAY. NO ADDITIONAL RAINFALL IS EXPECTED...AND NO FLASH FLOODING IS EXPECTED ELSEWHERE IN SANGAMON COUNTY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NEXT APPROACHING STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS TO THE AREA WEDNESDAY INTO THURSDAY. FLOODING WILL SUBSIDE ALONG MUCH OF THE SANGAMON RIVER FROM MONTICELLO TO OAKFORD BY WEDNESDAY...BUT WILL CONTINUE DOWNSTREAM AT CHANDLERVILLE THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-031100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1124 AM CDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NEXT APPROACHING STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS TO THE AREA WEDNESDAY INTO THURSDAY. DUE TO RECENT HEAVY RAINFALL...FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS THROUGH THE ENTIRE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:12 PM CDT | Special Weather Statement | ILX | Champaign, Macon, Moultrie, Piatt | 63 min |
| Jun 2, 7:49 AM CDT | Flash Flood Watch | ILX | Sangamon | 10 hr |
| Jun 2, 2:29 PM CDT | River Flood Warning | ILX | Menard | 3 days |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.